MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; MINI C-ARM DRAPE FOR OEC 6800

ECOLAB/MICROTEK MEDICAL INC MICROTEK; MINI C-ARM DRAPE FOR OEC 6800
Model Number C9-108M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mini c-arm drapes are ripping/tearing at the seams while the scrub tech is draping them.Doctor states "this is not the first time this has happened with these drapes".No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
MINI C-ARM DRAPE FOR OEC 6800
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key19730996
Report Number8043817-2024-00014
Device Sequence Number15522409
Product Code PUI
UDI-Device Identifier00748426066414
UDI-Public00748426066414
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/01/2026
Device Model NumberC9-108M
Device Lot Number2153LRB500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown